Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Headache followed by fever, rashes, painful nodes in neck, jaw, white deposition on tongue, ear pain . Diagnosed as measles, prescribed Zifi, Zolo. Suggestion?

Hi, i had headace for a couple of day followed by fever and rashes and painfull nodes in neck . post which i noticed a white coating on my tongue . I am continuing to have this pain in neck with swollen nodes although they have reduced on size, but still can be felt as HARD . Also i have started to feel pain in ears with swollen nodes in behind jaw and flu like feeling, which has come down a bit since yesterday. My doctor had told me that its measels and had given me Zifi and Zolo with Calpol for fever, pls help
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that you might be having measles and it is usually associated with upper respiratory tract infection.
Your doctor is prescribed you proper medicines and continue and finish the course.
With these medicines you will be alright within 2-3 days.
Avoid cold drinks and junk food.
Take plenty of water.
Take rest.
Ok and take care.
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor